The funnel boundary of multivalued dynamical systems
Kloeden, P.E. (1979) The funnel boundary of multivalued dynamical systems. Journal of the Australian Mathematical Society, 27 (1). pp. 108-124.
*Subscription may be required
Properties of the funnel boundary are investigated for multivalued dynamical systems defined axiomatically in terms of attainability set mappings on complete, locally compact metric state spaces. The set of regular boundary events is shown to be dense in the funnel boundary and theorems of Fukuhara and Zaremba on peripheral attainability are generalized to the systems considered here.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Publisher:||Australian Mathematical Society Inc.|
|Copyright:||© 1979 Australian Mathematical Society|
|Item Control Page|